Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Limit sections and universal points of convex surfaces


Author: Z. A. Melzak
Journal: Proc. Amer. Math. Soc. 9 (1958), 729-734
MSC: Primary 52.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0097770-7
MathSciNet review: 0097770
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. M. Ulam, Mathematical problems (mimeographed), Los Alamos, 1954.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00

Retrieve articles in all journals with MSC: 52.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097770-7
Article copyright: © Copyright 1958 American Mathematical Society